# SDR DL76G010978

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 9,896 hours, 1,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35308002
- Condition: Dented
- Location: Fs 1373, S-27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / FS 1373 / STRG. 27R :                GROUND DAMAGE REPAIR                                        THE FUSELAGE SKIN WAS BADLY DENTED BY GROUND EQUIPMENT AT   FS 1373 NEAR STRINGER 27R.  AN UNDERLYING FRAME SHEAR CLIP  AND INTERCOSTAL WERE ALSO DAMAGED.  THE SKIN DAMAGE WAS     REMOVED WITH A 3.5" X 5" CUTOUT AND THE DAMAGED PARTS WERE  REMOVED AND REPLACED.  THE SKIN CUTOUT WAS REPAIRED WITH    TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 381060-14.
